# SDR DXTA2023022381020

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0278
- Aircraft time: 1,880 hours, 1,194 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99146525
- Part serial: 940
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT BRAKE PEDAL FEELS SPONGY. WHEN TAXIING THE AIRPLANE PULLS TO THE LEFT WHEN APPLYING EVEN BRAKE PRESSURE TO THE LEFT AND RIGHT BRAKE PEDALS. AS BRAKE PEDAL PRESSURE IS INCREASED THE AIRPLANE PULLING TO THE LEFT IS MORE PRONOUNCED. PUSHING THE RIGHT BRAKE PEDAL FURTHER THAN THE LEFT BRAKE PEDAL IS REQUIRED TO INCREASE THE PRESSURE TO THE RIGHT BRAKE TO ALLOW THE AIRPLANE TO TRACK STRAIGHT. THIS WAS VERIFIED WITH THE LEFT PILOT SEAT POSITION AND THE RIGHT PILOT SEAT POSITION.  REMOVED AND REPLACED BRAKE METERING VALVE. IAW CE-680A AMM 32-42-25. OPS CHECK GOOD.
